# SDR SWAA0147060122780

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,439 hours, 27,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RAIL CORRODED ON UPPER SURFACE BELOW T-ASSY AT BS 773, RBL 3.00.  REPAIRED RAIL PER EA.
